中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Symmetries and similarity reductions of the dym equation
作者: Lou, SY
刊名: PHYSICA SCRIPTA
出版日期: 1996
卷号: 54, 期号:5, 页码:428-435
关键词: PARTIAL-DIFFERENTIAL EQUATIONS ;  DYM ;  KORTEWEG-DEVRIES HIERARCHY ;  HARRY ;  LINEAR EVOLUTION-EQUATIONS ;  SAWADA-KOTERA EQUATION ;  RECURSION OPERATOR ;  PAINLEVE PROPERTY ;  DISCRETE EIGENFUNCTIONS ;  SINGULARITY ANALYSIS ;  KDV EQUATION
学科分类: Physics
通讯作者: Lou, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
部门归属: FUDAN UNIV,DEPT PHYS,SHANGHAI 200433,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: The eigenfunctions of the recursion operator Phi with eigenvalue lambda(i), and the inverse of the recursion operator Phi(i) = Phi - lambda(i) for the Dym equation (DE) are obtained by means of the pseudopotentials or the isospectral functions of the isospectral problem. The symmetries and algebras of the DE are also given. Using some symmetry subalgebra of the DE, thirteen types of the significant similarity reductions are obtained by virtue of the classical Lie approach. For six types of reductions, the general solutions can be obtained by means of the Weierstrass elliptic function, Riemann's zeta function, Jacobi elliptic functions and the solutions of a Riccati equation implicitly. Three types of reductions can all be solved by means of the Painleve II equation but with different independent arguments. Some types of nontravelling singular solitary waves exist for the Dym equation there are two types of nonsingular nontravelling solitary wave solutions for some suitable potentials.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12562
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Symmetries and similarity reductions of the Dym equation.pdf(678KB)----开放获取View Download

Recommended Citation:
Lou, SY. Symmetries and similarity reductions of the dym equation[J]. PHYSICA SCRIPTA,1996,54(5):428-435.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Lou, SY]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Lou, SY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Symmetries and similarity reductions of the Dym equation.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace